MathSciNet Relay Station
MathSciNet bibliographic data
MR1512707 Contributed Item
Dragoni, Giuseppe Scorza; II problema dei valori ai limiti studiato in grande per le equazioni differenziali del secondo ordine. (Italian) Math. Ann. 105 (1931), no. 1, 133–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement